# SDR MASA200300490

- Difficulty date: December 14, 2003
- Submitted: January 23, 2004
- Operation: Air carrier
- Aircraft: N17337
- Make and model: Cndair CL6002B19
- Aircraft serial: 7337
- Aircraft time: 10,765 hours, 8,835 cycles
- System (JASC): 4950 · APU Bleed Air System
- Part: Apu
- Part number: 38004883
- Part serial: P337C
- Condition: Smoke
- Location: Aft
- Part time: 14,501 hours, 10,880 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ASH 6499 BFL-PHX, DURING APPROACH WHEN APU BLEEDS SWITCHED ON, SMOKE AND FUMES IN THE COCKPIT.  CAPT DECLARED AN EMERGENCY.  WHEN APU BLEEDS WERE SWITCHED OFF, SMOKE AND FUMES DISSIPATED.  MX CHECKED APU AND BLEED SYSTEM.  DEFERRED APU AND CONTINUES OPS 12/18/2003.  MX REPLACED THE APU, OP CHECKS GOOD.
